# SDR 96ZZZX1669

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586BH
- Make and model: Bolkms BK117A4
- Aircraft serial: 7129
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transducer
- Part number: APT10010002030SG
- Condition: Shorted
- Location: Hyd System
- Part time: 11 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSDUCER HAS INTERNAL SHORT. REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
